I Had Restylane Injections Under my Eyes in 2008 and I Still Have Swelling and Droopy Excess Tissue?

Doctor Answers 2

Restylane and "droopy skin"

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Restylane doesn't cause "droopy skin" - but consider posting pictures to review and further show what you're referring to. You might need to consult with a new provider and research more options, and/or visit with a dermatologist.


Seattle Facial Plastic Surgeon
4.7 out of 5 stars 231 reviews

Restylane likely not to blame

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Restylane is broken down by the body within 12 -18 months.  It is not likely that it is contributing this many years out to your swollen and droopy skin.  I suggest you see an oculoplastic surgeon to assess your problem which may be best treated surgically.

Michael Contreras, MD
Greenwood Village Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.